# SDR AALA202511206347

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 29,122 hours, 11,641 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AFT EMERGENCY EXIT DOOR 844 ARM / DISARM HANDLE GRIP PLATE IS LOOSE. TIGHTENED ARM / DISARM HANDLE GRIP PLATE PER AMM 52-22-00.
